Strong summability theorems for Hpd)

Ushangi Goginava, Larry Gogoladze

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that certain means of the (C,α,...,α)-means (α=1/p-1) of the d-dimensional trigonometric Fourier series are uniformly bounded operators from the Hardy space Hp to Hp (1≦p≦2). As a consequence we obtain strong summability theorems concerning (C,α,...,α)-means.

Original languageEnglish
Pages (from-to)259-266
Number of pages8
JournalActa Mathematica Hungarica
Volume138
Issue number3
DOIs
Publication statusPublished - Feb 2013
Externally publishedYes

Keywords

  • Hardy space
  • strong summability

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Strong summability theorems for Hpd)'. Together they form a unique fingerprint.

Cite this